MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a single-piece preloaded multifocal intraocular lens (iol) in the patient¿s right eye developed posterior capsule opacification (pco).The event was identified during a postoperative examination.The pco was treated with a yag laser capsulotomy prior to the patient¿s enrollment in the study.The iol remains implanted, and no patient harm was reported.Additional information indicated that the preoperative refraction was +2.25 -0.50 × 090, and the postoperative refraction was +0.25 -0.25 × 180.Both preoperative and postoperative bscva were 20/20.It was unknown whether the patient lost any lines of visual acuity.It was also unknown whether the patient was over- or under-corrected, and the intended refractive target was not provided.No pre-existing conditions affecting iol power calculation were reported.The patient¿s daily activities were not affected.No unplanned surgical interventions such as incision enlargement, sutures, or vitrectomy were required.No medications outside the standard of care were prescribed.The final patient outcome was not reported.No further information was provided.
 
Additional Manufacturer Narrative
Section d6b: if explanted, give date: not applicable, as lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24564897
Report Number3012236936-2026-000061
Device Sequence Number8860314
Product Code MFK
UDI-Device Identifier05050474810846
UDI-Public(01)05050474810846(17)260507
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite